Pediatric neurology · 2003
Onset of generalized seizures after intrathecal interferon therapy of SSPE.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Caksen Hüseyin, Odabaş Dursun, Anlar Omer, Ataş Bülent, Tuncer Oğuz
Аннотация
An 11-year-old male was admitted with inability to walk and speech abnormality. He was diagnosed with subacute sclerosing panencephalitis on the basis of clinical and laboratory findings. Therapy with inosiplex (100 mg/kg/day orally) plus intrathecal interferon-alpha (3 million units/dose twice per week) and ribavirin (15 mg/kg/day orally) was initiated. Ribavirin was given orally because of a lack of parenteral form in our country. During follow-up, he complained about fever and widespread body pains after intrathecal therapy. On the sixth month of follow-up, generalized tonic-clonic seizures, associated with high fever, and lasting approximately 1-2 minutes occurred about 6 hours after giving interferon-alpha. Four days after the first seizures, a similar seizure attack reoccurred after intrathecal IFN-alpha. An antiepileptic agent was not administered because electroencephalogram results did not indicate epileptic discharges. At the current time, he is in the ninth month of follow-up and remains seizure-free. In conclusion, our case demonstrated that standard dose intrathecal interferon-alpha might cause seizures in children. We think that this unfortunate condition was more common in subacute sclerosing panencephalitis children treated with intrathecal interferon-alpha.